# SDR GLBA99014

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- System (JASC): 2720 · Rudder Control System
- Part: Boost Panel
- Part number: MS2770852
- Condition: Shorted
- Location: Rudder
- Part time: 12,906 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR SMOKE SMELL IN COCKPIT, FOUND YAW DAMP RUDDER BOOST PANEL CAUSING BURNING SMELL.  DISCONNECTED PANEL AND DEFERRED.  REPLACED RUDDER BOOST PANEL.  (M)
